# SDR 4MZA20210505010

- Difficulty date: May 5, 2021
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N591PA
- Make and model: Amazon MK27
- Aircraft serial: 000363
- Aircraft time: 13 hours, 140 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 5 Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, FOUND CRACK IN MOTOR MOUNT OF SPAR #5.
